Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Fort Worth, TX

April 18, 2015Parker County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 18, 2015, 6:41 PM CDT for Parker County, Texas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 6:41 PM CDT (23:41 UTC)
Expired
Apr 18, 2015, 7:45 PM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 7:15 PM CDTHAIL 1.256 W Springtown, TXDELAYED REPORT FROM STORM SPOTTER OF HALF DOLLAR SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

597 
WUUS54 KFWD 182341
SVRFWD
TXC367-190045-
/O.NEW.KFWD.SV.W.0039.150418T2341Z-150419T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
641 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 641 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF SPRINGTOWN TO NEAR LIPAN...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO...
  ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE...
  MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP
  AND SANCTUARY.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 422.
 INTERSTATE 30 NEAR MILE MARKER 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3300 9805 3299 9754 3256 9755 3255 9759
      3256 9807
TIME...MOT...LOC 2341Z 262DEG 30KT 3293 9777 3257 9797 

HAIL...1.25IN
WIND...60MPH
 
$$

92
1 follow-up statement
197 
WWUS54 KFWD 182358
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
658 PM CDT SAT APR 18 2015

TXC367-190045-
/O.CON.KFWD.SV.W.0039.000000T0000Z-150419T0045Z/
PARKER TX-
658 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR PARKER COUNTY...

AT 657 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF POOLVILLE TO 8 MILES SOUTH OF
ANNETTA...MOVING EAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. THE STRONGEST 
         WINDS WILL AFFECT THE AREA SOUTH OF I-20.

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO...
ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE...
MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP
AND SANCTUARY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SOUTHERN PARKER AND NORTHERN HOOD COUNTY. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 3300 9805 3299 9754 3256 9755 3255 9759
      3256 9807
TIME...MOT...LOC 2357Z 268DEG 48KT 3288 9786 3257 9769 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

92

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 2:55 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Apr 18, 2:55 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT SAT APR 18 2015

.DISCUSSION...
THE UPPER LEVEL LEVEL LOW THAT HAS SPENT THE LAST COUPLE OF DAYS
OVER THE CENTRAL ROCKIES IS NOW ON THE MOVE EASTWARD OUT INTO THE
PLAINS. A SHORTWAVE TROUGH AXIS ROTATING AROUND THE BASE OF THE
UPPER LOW WILL TRACK THROUGH NORTH TEXAS THIS EVENING AND PROVIDE
THE LIFT REQUIRED TO GENERATE CONVECTION. ALREADY SHOWERS AND
STORMS ARE FORMING ACROSS WEST CENTRAL TEXAS...ALONG AN ORGANIZING
DRY LINE. THE APPROACHING SHORTWAVE TROUGH AND PARTLY SUNNY SKIES
HAS ALLOWED THE AIRMASS OVER THE REGION TO BEGIN THE RECOVERY
PROCESS FROM THE CONVECTIVE OVERTURNING/STABILIZATION THAT
OCCURRED LAST NIGHT. OBJECTIVE ANALYSIS HAS CONVECTIVE INHIBITION
ERODING OVER MOST OF THE REGION...BUT ABOUT 50 J/KG OF SURFACE
BASED CINH REMAIN. A FEW MORE HOURS OF HEATING AND INCREASING
SOUTHERLY WINDS WILL CONTINUE TO HELP PRIME THE ATMOSPHERE FOR THE
SCATTERED STORMS AS THEY MOVE IN FROM THE WEST LATE THIS AFTERNOON.

SURFACE BASED CAPE WILL RANGE FROM 1000-2000 J/KG...WHICH IS
ENOUGH FOR A LARGE HAIL THREAT ESPECIALLY GIVEN THE STEEP MID
LEVEL LAPSE RATES AND RELATIVELY LOW -20C AND 0C HEIGHTS. BULK
WIND SHEAR IS NOT TOO IMPRESSIVE BUT IS ADEQUATE FOR SOME
TRANSIENT SUPERCELL STRUCTURES. WE GENERALLY EXPECT THE STORM
ACTIVITY TO EVOLVE INTO MULTI-CELL CLUSTERS OR SHORT LINE SEGMENTS
WITH AN EASTWARD MOTION BY EARLY EVENING. DAMAGING WINDS WILL BE
POSSIBLE...ESPECIALLY WHERE THESE LINE SEGMENTS ORGANIZE. NOT
EVERYONE WILL BE DIRECTLY IMPACTED BY THE HEAVY RAINFALL OR STORMS
THIS EVENING...BUT WE HAVE INCREASED POPS INTO THE LIKELY CATEGORY
SINCE MOST LOCATIONS WILL PROBABLY SEE RAINFALL. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT WEST OF THE I-35 CORRIDOR...WHERE
THE SEVERE RISK IS GREATEST. HOWEVER CONDITIONS ACROSS THE I-35
CORRIDOR DO LOOK A LITTLE MORE FAVORABLE FOR SEVERE WEATHER THAN
YESTERDAY SO IT IS POSSIBLE THE BOX WILL BE EXPANDED EASTWARD OR A
NEW ONE WILL BE ISSUED IN A FEW HOURS. AS FOR TIMING...STORMS WILL
AFFECT THE WESTERN ZONES NOW THROUGH 8PM...THE I-35 CORRIDOR FROM
7 TO 11 PM...AND THE EASTERN ZONES FROM 9 PM TO 2 AM. POPS WILL
END FROM WEST TO EAST TONIGHT AS THE SHORTWAVE TROUGH MOVES EAST.

A SURFACE LOW WILL TRACK ALONG THE RED RIVER VALLEY SUNDAY AND
SEND A COLD FRONT THROUGH THE REGION DURING THE DAYTIME HOURS.
WINDS WILL BECOME SOUTHWESTERLY BY MORNING...GRADUALLY VEERING TO
THE WEST AND NORTHWEST DURING THE DAY. WINDS WILL BE A BIT BREEZY
FROM THE NORTHWEST BY LATE AFTERNOON AS DEEP MIXING OF THE LOWER
ATMOSPHERE TRANSFERS HIGHER MOMENTUM AIR DOWN TO THE SURFACE.
SOME GUSTS TO 30 MPH ARE POSSIBLE BY LATE AFTERNOON. WITH THE
VEERING WINDS AND MAINLY SUNNY SKIES TOMORROW...TEMPERATURES WILL
BENEFIT FROM DOWNSLOPE SUBSIDENCE AND WARM INTO THE 80S AREAWIDE.
ACROSS THE EASTERN ZONES...THE AIRMASS WILL BECOME VERY UNSTABLE
AND WEAKLY CAPPED AHEAD OF THE FRONT DURING THE AFTERNOON HOURS.
HOWEVER CONVECTION WILL HAVE TROUBLE DEVELOPING DUE TO THE DRYING
EFFECTS OF WESTERLY WINDS ABOVE THE SURFACE. STILL WE WILL HOLD
ONTO LOW POPS FOR ISOLATED CONVECTION. SOME SEVERE THREAT DOES
EXIST...BUT IT IS LIKELY THE CELLS THAT DO FORM IN OUR CWA WILL
HAVE MOVED INTO EAST TEXAS BEFORE GROWING MATURE ENOUGH FOR
SEVERE WEATHER.

MUCH COOLER WEATHER IS EXPECTED SUNDAY NIGHT WITH TEMPS FALLING
INTO THE MID 40S AND MID 50S FOR LOWS. ANOTHER PIECE OF UPPER
LEVEL ENERGY WILL MOVE THROUGH THE NORTHERN ZONES EARLY MONDAY
MORNING CAUSING LIFT AND SATURATION ALOFT. THIS WILL SURELY RESULT
IN MID LEVEL CLOUDS AND VIRGA...AND PERHAPS SOME LIGHT SHOWERS OR
SPRINKLES IF THE LOW LEVELS ARE MOIST ENOUGH. WILL KEEP THE
FORECAST DRY FOR NOW BUT IT IS SOMETHING TO WATCH. THESE CLOUDS
SHOULD DISSIPATE BY MIDDAY MONDAY WITH MOSTLY SUNNY SKIES AND
PLEASANT CONDITIONS. HIGHS WILL ONLY BE IN THE LOW 70S WITH
ANOTHER COOL NIGHT MONDAY NIGHT. SOUTHERLY WINDS RETURN ON
TUESDAY...BUT MOISTURE WILL BE SLOW TO ARRIVE AND MODEL GUIDANCE
HAS BACKED OFF ON QPF SO WILL SHOW A DRY FORECAST.

MODEL GUIDANCE CONTINUES TO DISPLAY A LOT OF DISAGREEMENT IN THE
MID TO LATE WEEK AS THEY ARE STRUGGLING WITH THE SUBTLE FEATURES
IN THE WEST/SOUTHWEST FLOW ALOFT. THERE IS AGREEMENT THAT THE CAP
WILL BE PRETTY TOUGH TO OVERCOME WEDNESDAY AND THURSDAY AND
THEREFORE WILL KEEP POPS IN THE SLIGHT CHANCE CATEGORY. BY
THURSDAY NIGHT AND FRIDAY THE GFS/ECMWF ARE KEYING IN ON A
STRONGER SHORTWAVE TROUGH THAT LIFTS AND ERODES THE CAP. IN
ADDITION...A COLD FRONT WILL PROBABLY ACCOMPANY THIS SYSTEM...SO
WILL SHOW POPS INCREASING TO 30-40 PERCENT DURING THIS TIME.
OTHERWISE WILL SHOW TEMPERATURES GRADUALLY WARMING FROM THE 70S
MID-WEEK TO THE MID 80S BY THURSDAY AND FRIDAY. A SLIGHT COOL DOWN
IS EXPECTED NEXT SATURDAY IN THE WAKE OF THE COLD FRONT.

TR.92

&&

.AVIATION...
/ISSUED 1249 PM CDT SAT APR 18 2015/
THE UPPER LOW NOW SPINNING OVER COLORADO WILL MOVE EAST ACROSS THE
PLAINS OVER THE NEXT 24 HOURS. A SHORTWAVE TROUGH WORKING ITS WAY
AROUND THE SOUTH SIDE OF THE UPPER LOW WILL MOVE ACROSS CENTRAL
TEXAS THIS AFTERNOON...AIDING IN THE DEVELOPMENT OF SCATTERED
SHOWERS AND THUNDERSTORMS WEST OF THE TAF LOCATIONS LATE THIS
AFTERNOON. CONVECTION WILL SPREAD EAST ACROSS NORTH TEXAS THIS
EVENING. TIMING WILL BE A CHALLENGE...BUT THE LATEST HI-RES
GUIDANCE ONCE AGAIN PINPOINTS THE 00-04Z TIME FRAME AS THE MOST
LIKELY AT ALL TAF LOCATIONS THIS EVENING. CONVECTION SHOULD MOVE
EAST OF THE AREA AND WEAKEN AROUND MIDNIGHT LOCAL.

A COLD FRONT WILL PUSH SOUTHEAST ACROSS NORTH TEXAS TOMORROW.
SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 10-15 KT AROUND SUNRISE
AHEAD OF THE FRONT. WINDS WILL VEER TO THE WEST SHORTLY AFTER 18Z
WHILE INCREASING TO 15-20 KT. NORTHWEST WINDS ARE EXPECTED AT ALL
LOCATIONS BY 00Z SUNDAY EVENING. AT THIS TIME...IT APPEARS THAT
ANY CONVECTION ASSOCIATED WITH THE FRONT WILL REMAIN EAST OF ALL
TAF SITES.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  60  83  51  72  50 /  70   5   0   5   5
WACO, TX              61  86  50  73  47 /  60  10   0   0   5
PARIS, TX             59  82  50  70  46 /  60  20   5   5   5
DENTON, TX            59  80  49  71  47 /  70   5   5   5   5
MCKINNEY, TX          60  82  50  72  47 /  70  10   0   5   5
DALLAS, TX            61  85  54  74  52 /  70  10   0   5   5
TERRELL, TX           61  84  53  73  49 /  70  20   5   5   5
CORSICANA, TX         62  85  51  73  50 /  60  20   5   5   5
TEMPLE, TX            61  88  51  75  50 /  60  10   5   0   5
MINERAL WELLS, TX     57  80  50  71  48 /  50   5   5   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 18, 3:22 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT SAT APR 18 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
322 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL SPREAD FROM WEST TO EAST ACROSS NORTH TEXAS
THIS EVENING. A FEW SEVERE STORMS WITH DAMAGING WINDS...LARGE
HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL BE POSSIBLE.
BRIEF HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING IN THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON EAST
OF THE INTERSTATE 35 CORRIDOR. A FEW OF THESE STORMS MAY BE
STRONG WITH GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING.

THUNDERSTORM CHANCES WILL RETURN TUESDAY NIGHT AND CONTINUE
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON AND THIS
EVENING WEST OF THE INTERSTATE 35 CORRIDOR...AND ACROSS THE REST
OF THE REGION LATE THIS EVENING AND OVERNIGHT.

In the hours before

Local storm report, Apr 18, 5:22 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             2 W PALO PINTO          32.77N  98.33W
04/18/2015  M1.75 INCH       PALO PINTO         TX   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL ON HWY 180 JUST WEST OF PALO PINTO
Special weather statement, Apr 18, 5:40 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT SAT APR 18 2015

TXZ091-092-102-182330-
WISE TX-COOKE TX-MONTAGUE TX-
540 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WISE...SOUTHEASTERN
MONTAGUE AND SOUTHWESTERN COOKE COUNTIES UNTIL 630 PM CDT...

AT 539 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF ALVORD...OR 7 MILES NORTH OF DECATUR...MOVING NORTHEAST
AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECATUR...MUENSTER...ST. JO AND FORESTBURG.

LAT...LON 3361 9723 3343 9736 3343 9738 3340 9738
      3322 9751 3331 9770 3373 9752
TIME...MOT...LOC 2239Z 206DEG 22KT 3334 9757

92
Local storm report, Apr 18, 6:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             PALO PINTO              32.77N  98.30W
04/18/2015  E1.75 INCH       PALO PINTO         TX   LAW ENFORCEMENT

            NUMEROUS REPORTS OF GOLFBALL SIZED HAIL ALONG HWY 180
            THROUGH PALO PINTO
Local storm report, Apr 18, 6:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
614 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND GST     3 W LOMETA              31.23N  98.43W
04/18/2015  E65 MPH          LAMPASAS           TX   BROADCAST MEDIA

            60 - 70 MPH WIND GUST 3 MILES WEST OF LOMETA
Local storm report, Apr 18, 6:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 N MILLSAP             32.78N  98.02W
04/18/2015  E1.75 INCH       PARKER             TX   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL AT HWY 113 AT FINGER BANKS LN
Local storm report, Apr 18, 6:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
636 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             MILLSAP                 32.75N  98.02W
04/18/2015  E1.50 INCH       PARKER             TX   AMATEUR RADIO

            PING PONG BALL SIZE HAIL NEAR MILLSAP

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:27 PM CDTSpecial Weather StatementFWDJohnson33 min
Apr 17, 7:40 PM CDTSpecial Weather StatementFWDTarrant50 min
Apr 17, 8:26 PM CDTAreal Flood AdvisoryFWDJohnson, Tarrant2 hr
Apr 17, 8:49 PM CDTAreal Flood AdvisoryFWDFalls3 hr
Apr 17, 9:58 PM CDTAreal Flood AdvisoryFWDDallas2 hr
Apr 17, 10:26 PM CDTFlash Flood WarningFWDFalls, Milam, Robertson2 hr
Apr 18, 5:00 AM CDTRiver Flood WarningFWDHunt, Rockwall21 hr
Apr 18, 3:02 PM CDTSpecial Weather StatementFWDYoung43 min
Apr 18, 3:16 PM CDTSevere Thunderstorm WarningFWDStephens, Young44 min
Apr 18, 3:57 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young63 min
Apr 18, 4:48 PM CDTSevere Thunderstorm WarningFWDPalo Pinto57 min
Apr 18, 5:07 PM CDTSevere Thunderstorm WarningFWDComanche53 min
Apr 18, 5:34 PM CDTFlash Flood WarningFWDComanche3 hr
Apr 18, 5:40 PM CDTSpecial Weather StatementFWDCooke50 min
Apr 18, 5:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker62 min
Apr 18, 5:49 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills56 min
Apr 18, 6:00 PM CDTSevere Thunderstorm WarningFWDLampasas60 min
Apr 18, 6:02 PM CDTSevere Thunderstorm WarningFWDErath47 min
Apr 18, 6:05 PM CDTFlash Flood WarningFWDPalo Pinto3 hr
Apr 18, 6:24 PM CDTSevere Thunderstorm WarningFWDHood, Somervell66 min
Apr 18, 6:44 PM CDTTornado WarningFWDHood, Parker19 min
Apr 18, 6:53 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant52 min
Apr 18, 6:56 PM CDTAreal Flood AdvisoryFWDCooke, Montague, Wise2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.